• HEALTH &
    RECOVERY
    🌼 Welcome Guest 🌼
    Posting Rules Bluelight Rules
  • H&R Moderators: chinup | JessFR
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Question about opiate withdrawal symptom from the past

Mgold55

Bluelighter
Joined
Jul 22, 2018
Messages
78
When i quit 120 mg/day habit of oxycodone after about a week I noticed a weird symptom. For the first week I had horrible anxiety, insomnia, and inability to relax or sit still. After about 10 days this was still immense, plus the added feeling of inability to even walk. My muscles felt heavy, i could barely walk, felt lightheaded and weak like i was dying. I kept going to Ers and they kept checking me and finding nothing. Is this feeling of lack of energy to even walk related to opiate withdrawal? I thought i had something PHYSICALLY wrong with me, like on verge of death, inability to even stand or breathe. After 3 weeks it was all gone.
 

FinKarma

Greenlighter
Joined
Jan 24, 2020
Messages
45
Location
Arizona
That’s part of the withdrawal. My least favorite symptom honestly. My leg is constantly moving, my heart races, and I get such anxiety that it’s barely tolerable, even lifting a glass of water can feel taxing on my muscles, standing is a chore, all you want to do is sleep but you can’t. It’s torture. I’m going through it right now personally and it’s the worst, but that’s the nature of this beast.
 

Bananatown

Greenlighter
Joined
Jun 28, 2020
Messages
1
That’s part of the withdrawal. My least favorite symptom honestly. My leg is constantly moving, my heart races, and I get such anxiety that it’s barely tolerable, even lifting a glass of water can feel taxing on my muscles, standing is a chore, all you want to do is sleep but you can’t. It’s torture. I’m going through it right now personally and it’s the worst, but that’s the nature of this beast.
man, I’m right there with you...day 3 and I couldn’t feel worse. Can’t sleep, can’t move, can’t do anything. Just gotta hang in there
 

F.U.B.A.R.

Moderator: BDD, OD, LAVA
Staff member
Joined
May 12, 2010
Messages
17,085
Location
UK
When i quit 120 mg/day habit of oxycodone after about a week I noticed a weird symptom. For the first week I had horrible anxiety, insomnia, and inability to relax or sit still. After about 10 days this was still immense, plus the added feeling of inability to even walk. My muscles felt heavy, i could barely walk, felt lightheaded and weak like i was dying. I kept going to Ers and they kept checking me and finding nothing. Is this feeling of lack of energy to even walk related to opiate withdrawal? I thought i had something PHYSICALLY wrong with me, like on verge of death, inability to even stand or breathe. After 3 weeks it was all gone.
Yep. Everything you describe there is classic opiate withdrawal. Doctors can never find anything wrong because it's
all in you.
 
Top